# SDR SWIA200616598

- Difficulty date: April 15, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 31,404 hours, 26,749 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 855D1009
- Part serial: 223B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,007 hours, 1,546 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE APPEARED EN ROUTE AT 35,000 FEET.  REPLACED RT BPSU IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
